Kapustin, Anton and Li, Yi (2003) Topological Correlators in Landau-Ginzburg Models with Boundaries. Advances in Theoretical and Mathematical Physics, 7 (4). pp. 727-749. ISSN 1095-0761. http://resolver.caltech.edu/CaltechAUTHORS:KAPatmp03
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:KAPatmp03
We compute topological correlators in Landau-Ginzburg models on a Riemann surface with arbitrary number of handles and boundaries. The boundaries may correspond to arbitrary topological D-branes of type B. We also allow arbitrary operator insertions on the boundary and in the bulk. The answer is given by an explicit formula which can be regarded as an open-string generalization of C. Vafa's formula for closed-string topological correlators. We discuss how to extend our results to the case of Landau-Ginzburg orbifolds.
|Additional Information:||2003 © International Press of Boston. We are grateful to Vladimir Baranovsky and Dmitri Orlov for useful conversations. This work was supported in part by the DOE grant DE-FG03-92-ER40701.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||29 Oct 2008 22:33|
|Last Modified:||03 May 2016 21:40|
Repository Staff Only: item control page